This formulation is designed for adults and childrenweighing more than 13 kg (over 2 years). Read carefully the section "Dosage".
For children weighing under 13 kg there are other medicinal forms containing paracetamol. Consult your doctor or pharmacist.
2. BEFORE YOU TAKE EFERALGAN
Ask your doctor before taking this medicinal productwhen he informed You that you have intolerance tocertain sugars.
This drug should not be applied in the following cases:
hypersensitivity to paracetamol or any of the excipients;
severe liver disease.
Consult your doctor immediately in case of overdosageor accidental administration of a large dose.
This medication contains acetaminophen. Other medications also contain this substance. Do notcombine such medicines, in order not to exceed the recommended daily dose (see dosage section).
Precautions for use:
If the pain continues for more than five days, or feverfor more than three days, if the drug is not sufficientlyefficient or experience other symptoms, do not continue treatment without consulting your doctor.
Before you start treatment with this medicine, checkwhether or not you are taking other medications containing paracetamol.
Inform your doctor in case of liver or kidney disease oralcohol addiction.
Inform your doctor if you are taking other medications containing paracetamol.
In cases of problems with nutrition (malnutrition) ordehydration, EFBRALGAN, tablets should be taken with caution.
This medicinal product contains sodium. This medicinecontains sodium 412,4 mg for a Tablet, you need totake account of patients complying with strict diet with reduced sodium content.
This product is not recommended for patients withintolerance to fructose (rare metabolic disease).
WHEN IN DOUBT, ALWAYS TAKE COUNSEL WITH YOUR DOCTOR OR PHARMACIST.